| Catalog Number |
P/N 500101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Sepsis (2067)
| Date of Event |
08/13/2025
Type of Reportable Event
Death
Event or Problem Description
Received outcome form for the patient with tah sn#(b)(6) who died due to sepsis.Hospital staff confirmed patient death was unrelated to device.
Additional Manufacturer Narrative
Per hospital staff, patient death was determined to be unrelated to the device and due to the patient's condition sepsis.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.